By Fairfax County Police Department
Detectives from our Major Crimes Bureau, Crime Scene Section, and Opioid Investigation Unit are investigating a fatal overdose that left one juvenile dead.
On June 25, at 7:21 p.m. officers responded to the 5700 block of Columbia Pike, Falls Church for two juveniles unconscious and foaming at the mouth inside a vehicle. Officers immediately began performing life-saving measures by administering multiple doses of Narcan and performing CPR. Both juveniles were transported to local hospitals, where one juvenile was pronounced deceased. The other juvenile remains hospitalized in critical condition.
Detectives are asking anyone who may have information about this overdose to contact them at 703-246-7800, option 5. Tips can also be submitted anonymously through Crime Solvers by phone – 1-866-411-TIPS (866-411-8477), and by web. Download the ‘P3 Tips’ App and follow the steps to “Fairfax Co Crime Solvers”. Anonymous tipsters are eligible for cash rewards. Please leave contact information if you wish for a detective to follow up with you.
If you feel you may have overdosed or are concerned someone around you has, please call 9-1-1 immediately. Fairfax County Police Department personnel carry Narcan and are trained in its use.
Symptoms of an opioid overdose may include some of the following: Face is pale or clammy, breathing is infrequent or has stopped, deep snoring or gurgling (death rattle), unresponsive to any stimuli, slow or no heart rate and/or pulse, bluish purple, or ashen skin color, fingernails turn blue or blue-black.
For ongoing updates, please read our blog and follow us on Twitter, Facebook and Instagram at @FairfaxCountyPD.